# SDR ABXA000111

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 45D161
- Condition: Malfunctioned
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT APPROXIMATELY 17,000 FEET CLIMBING OUT OF KMEM, CABIN PRESSURE STARTED DECREASING FOLLOWED BY THE CABIN PRESSURE WARNING LIGHT ILLUMINATING.  DONNED OXYGEN MASKS AND DESCENDED TO 10,000 FEET.  BOTH AIR CONDITIONING PACKS WOULD CYCLE ON AND OFF.  COULD NOT GAIN CONTROL OF THEM.  REPLACED LEFT AND RIGHT SECOND SEGMENT CLIMB SWITCHES IAW DC9 MM 21-31-09.
